Fixed points of pseudocontractive mappings by a projection method in Hilbert spaces (JNCA) |
 |
Volume 14
|
Number 4
|
pp. 785-794
|
|
|
Fixed points of pseudocontractive mappings by a projection method in Hilbert spaces |
Yonghong Yao, Yeong-Cheng Liou and Chiuh-Cheng Chyu |
|
|
|
|
Key words |
Mathematices Subject Classification |
Fixed Point, pseudocontractive mappings, projection, Hilbert spaces
|
47J25, 47H09, 65J15 |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2013 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|